# SDR SWAA2012120310150

- Difficulty date: November 16, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOC BETWEEN RSS 196 TO RSS 210 TRAILING EDGE AREA R/T WING.  REPLACED SPLICE PLATE LOC BETWEEN RSS 196 TO RSS 210 TRAILING EDGE AREA R/T WING IAW B737-500 SRM 51-10-02 ITEM 8, SRM 51-40-02 AND DRAWING 65-50821.
